Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 274093, 11 pages
http://dx.doi.org/10.1155/2014/274093
Research Article

Marichev-Saigo-Maeda Fractional Integration Operators Involving Generalized Bessel Functions

1Department of Mathematics & Statistics, College of Science, King Faisal University, P.O. Box 400, Hofuf, Al-Ahsa 31982, Saudi Arabia
2Department of Mathematics, College of Arts and Science, Salman bin Abdulaziz University, P.O. Box 54, Wadi Al-Dawaser 11991, Saudi Arabia

Received 12 February 2014; Accepted 4 March 2014; Published 8 April 2014

Academic Editor: Santanu Saha Ray

Copyright © 2014 Saiful R. Mondal and K. S. Nisar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Two integral operators involving Appell's functions, or Horn's function in the kernel are considered. Composition of such functions with generalized Bessel functions of the first kind is expressed in terms of generalized Wright function and generalized hypergeometric series. Many special cases, including cosine and sine function, are also discussed.